JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 1, Article 26
Some Remarks on a Paper by A. McD. Mercer

    Authors: Ioan Gavrea,  
    Keywords: Convex sequences, Bernstein operator.  
    Date Received: 15/01/05  
    Date Accepted: 10/02/05  
    Subject Codes:

Primary: 26D15.

    Editors: Alexandru Lupas (1942-2007),  

In this note we give a necessary and sufficient condition in order that an inequality established by A. Mc D. Mercer to be true for every convex sequence.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login